# SDR SWIA20250925806

- Difficulty date: August 6, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPLACING FRAME @FS349.00 FOUND CORROSION ON FRAME FLANGE @FS333.00 BETWEEN STGR 26R AND 26L CAMP#30620872   (C-CHECK RO 09/24/2025)REPLACED NEW FRAME SECTION FS333 BETWEEN STGR 23L AND 23R. REF. CRJ200 SRM 51-42-06, SRM 51-42-21 AND DWG# 601R31022 REV. B. SHEET 1 AND COMPLIED WITH TASK CARD 51-900-1003-SKY AND LEAK CHECK GOOD SEE CONTINUE CARD FOR DETAILS
